Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I'm 20 years old. I'm taking folic acid and ferus ascorbate supplement (orofer xt). I also have gastric problems pain in stomach every day. Since i'm taking orofer my stool become blackish. Is that a problem? Why this is happening? What should I do?

2 Doctors Answered
Hi Lybrate user You can use Syp Digestol 20 ml two times a day after taking meal to solve gastric problem. You can use Tablet Mandoor vatakam one tablet twice a day to needful of Iron and folic acid without any aise effects. Its natural resources of Iron and folic acid. Tc Thank Regards.
2 people found this helpful
Black may be because of orofer. Get stool for occult blood.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.